| Catalog Number |
SSF-265 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported through the national breast implant registry (nbir) "wrinkling/rippling, correction of asymmetry".This record is for the left side.Device was explanted and replaced.It's unknown if the device will be returned.
Additional Manufacturer Narrative
Clarification: h6 code e2402 appropriate term/code not available is capturing the event of wrinkling/rippling, correction of asymmetry.No contact information was provided for the initial reporter, therefore additional event, product, and/or patient details are not attainable.The event of wrinkling/rippling is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: wrinkling/rippling.